MathSciNet Relay Station
MathSciNet bibliographic data
MR1865244 14C05 (20B30)
Lehn, Manfred; Sorger, Christoph Symmetric groups and the cup product on the cohomology of Hilbert schemes. Duke Math. J. 110 (2001), no. 2, 345–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement